So I want to remove the hands but when I was on clozapine I didn’t have that motivation to get them off. Is that because of the ap helping or was it more like I could deal with it a bit better? Just looking for advice I know no one is a doctor here.
Which ap are u on…!!!
Sounds like it sedated you.
At the time clozapine. I’m on olanzipine now.
I was on olanazapine for couple of month …i gain a lot of weight on zyprexa…!!!
Are u satisfied with current treatment. ??
Yes, I think that kind of means the ap is helping you. It is supposed to short circuit your ideations by reducing the meaning you to attach to it. In other words, the delusion about your hands in time becomes meaningless to you. And so you can carry on with your life unaffected by such things. Get well soon!
You might have to go back on the clozapine if the current med doesn’t help reduce your distress over the hands.
Obviously I’m not a doctor. But they’ll assess you and see if you get better on the current med. Just be honest about what you’re feeling so they can make a good choice.
Thank you for your input guys
Maybe they first want to stabilize you with Zyprexa. After that it’s possible they will move you to an antipsychotic which give less side effects. I don’t know.
My very first antipsychotic has been Zyprexa, then I have been on Abilify because I had too much side effects and now I’m on Saphris. Saphris almost doesn’t cause any weight gain at all.
I also had weight gain on Zyprexa but at the time I was having a dangerously low weight (6 feet 135 lbs) so I liked the side effects because I wanted a healthy weight.